MathSciNet Relay Station
MathSciNet bibliographic data
MR2473776 11K65 (11A55 11N37)
Ustinov, A. V. Asymptotic behavior of the first and second moments for the number of steps in the Euclidean algorithm. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 72 (2008), no. 5, 189--224; translation in Izv. Math. 72 (2008), no. 5, 1023–1059
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement